# SDR HALA2010121200582

- Difficulty date: December 12, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 33,444 hours, 6,361 cycles
- Engine: Pwa PW4060
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Reads High
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - INFO NOTE CAPTS ALTIMETER IS 120FT HIGHER THEN FO'S ALTIMETER AT FL 370. TCAS TARGETS OTHER ACFT AT 900FT BELOW ( NOT 1000FT ) & 1100 FT ABOVE THIS ACFT. SUSPECT F/O'S ALT IS CORRECT ( MORE ) & CAPT'S INCORRECT, READING HIGH.  CAPT ALTIMETER FOUND TO BE WITHIN LIMITS IAW FIM 34-00-00 FAULT CODE DIAGRAM, FIG 6.  NO DEFECTS NOTED ON PITOT/STATIC TUBES.
